BibTeX record journals/tit/YangJK17

download as .bib file

@article{DBLP:journals/tit/YangJK17,
  author    = {Minho Yang and
               Sang{-}Woon Jeon and
               Dong Ku Kim},
  title     = {Linear Degrees of Freedom of {MIMO} Broadcast Channels With Reconfigurable
               Antennas in the Absence of {CSIT}},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {63},
  number    = {1},
  pages     = {320--335},
  year      = {2017},
  url       = {https://doi.org/10.1109/TIT.2016.2623792},
  doi       = {10.1109/TIT.2016.2623792},
  timestamp = {Fri, 28 Jul 2017 16:09:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/YangJK17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics